# SDR ZZDA2011644

- Difficulty date: August 22, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FIXED LEADING EDGE I/B OF WING TIP PANEL, WORN.  ACCOMPLISHED PANEL REPLACEMENT PER B717 SRM 51-41-02.
